# SDR CHQA000475

- Difficulty date: April 3, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N267
- Make and model: Emb EMB-145LR
- Aircraft serial: 145268
- Aircraft time: 10,117 hours, 7,617 cycles
- Engine: Allsn AE3007A
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transducer
- Condition: Malfunctioned
- Location: Nr 2 Eng Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLT 3099 SDF - DCA:  CREW REPORTS ENG 2 OIL PRESS WENT DOWN TO 47 PSI, INTO RED RANGE ON LOW SIDE, THEN WENT TO AMBER DASHES, THEN SPIKED UP INTO TOP OF HIGH SIDE RED RANGE, BUT DID NOT GET EXACT PSI READING.  OIL QUANTITY INDICATED 12 QTS AND THERE WERE NO EICAS MESSAGES REPORTED.  CREW THEN ELECTED TO SHUT ENGINE DOWN AND DIVERT INTO IAD.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED AT IAD WITHOUT INCIDENT.  MAINTENANCE FOUND THE OIL PRESSURE TRANSDUCER WAS A FAULT.  REMOVED AND REPLACED ENGINE OIL PRESSURE TRANSDUCER AND THE SYSTEM OPS AND LEAK CHECKED GOOD.
